MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK SPHERE TIBIAL INSERT; PE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK SPHERE TIBIAL INSERT; PE TIBIAL INSERT
Catalog Number 02.12.0612FR
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 july 2018: lot 144659: (b)(4) items manufactured and released on 02 october 2014.Expiration date: 2019-08-31.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient had a primary in (b)(6) 2014.On (b)(6) 2018 the patient was revised due to signs of infection.The surgeon washed out the knee and swapped the poly (mdr 2018-00313).On (b)(6) 2018 the patient was revised again due to signs of infection, the surgeon swapped the poly.

Brand Name
GMK SPHERE TIBIAL INSERT
Common Device Name
PE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7734718
Report Number3005180920-2018-00593
Device Sequence Number2643470
Product Code JWH
UDI-Device Identifier07630030826986
UDI-Public07630030826986
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Catalogue Number02.12.0612FR
Device Lot Number144659
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2018
Initial Report FDA Received Date07/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;